# SDR AALA2019010959005

- Difficulty date: January 3, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 28,457 hours, 11,323 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Condition: Bypassing
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IMPROPER FUEL BURN.  RIGHT WING TANK BURNED DOWN 550 LBS IN FIRST 45 MINUTES OF FLIGHT,  WITH CENTER TANK PUMPS ON.   SUSPECT WEAK RIGHT CENTER FUEL PUMP.   THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE RT CENTER TANK MOTOR IMPELLER IAW AMM 28-22-41. LEAK AND OPS CHECKED GOOD.
